|Swollen Lymph Nodes
Apr 3, 2000
Infected for 26 months. Not on medications because t-cell count is over 1000 and VL has always been undetectable. I have some symptoms, the worse is a very painful lymphadenopathy affecting primarily the groin and axillary nodes. Should I start on meds to give my immune system a break and reduce the discomfort?
| Response from Dr. Holodniy
Although your enlarged lymph nodes are probably related to HIV infection, it is always important to make sure that this enlargement is not related to some other process. Since your viral load is undetectable, it's hard for me to invoke a lot of replication and therefore huge reactive nodes. But this is possible. I don't know what the answer is as to whether your nodes (if this is HIV related), will shrink down after initiating treatment.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.